The Use Of Dengue Medication When Using Eye Drops To Reduce Eye Pressure
Tonight, sorry, I want to ask, I have a history of high eye pressure and are still in the treatment using thymolol. On the packaging it was written that when using this medicine, I had to stop taking other drugs, I was treated earlier and the doctor said that he was afraid of the symptoms of DHF and I also got quite a lot of drugs, but my doc forgot that the use of timolol was not allowed to take other drugs, whereas I already taken the medicine dock, is it okay, doc? Thank you 🙏🏻
Originally posted 2020-04-14 11:04:35.
Hello Calista, thank you for asking at HealthReplies.com.
I try to help answer.
Glaucoma or commonly referred to as high pressure disease in the eyeball is a disease caused by a disruption of the fluid flow system in the eyeball, the flow causes pressure on the eyeball to be high or exceed normal. Broadly speaking, the symptoms of glaucoma itself are:
the vision suddenly blurred
like seeing a tunnel
Common causes of glaucoma due to:
obstruction of flow in the eyeball
trauma or collision
Treatment of glaucoma in mild cases is to be able to use drugs, in severe cases it usually requires surgery. Use and stopping the drug should be known by the eye doctor, so you should consult back to the eye doctor who treats you. Later the ophthalmologist will check the state of your eyeballs, and can decide that treatment can be stopped or continued.
Hope it helps, thanks.